Universidad Complutense de Madrid
E-Prints Complutense

Remarks on Interpolation Properties of Schatten Classes

Impacto

Downloads

Downloads per month over past year

Cobos, Fernando and García-Davía, María Antonia (1994) Remarks on Interpolation Properties of Schatten Classes. Bulletin of the London Mathematical Society, 26 (5). pp. 465-471. ISSN 0024-6093

[img] PDF
Restringido a Repository staff only

448kB

Official URL: http://blms.oxfordjournals.org/content/26/5/465.full.pdf+html


URLURL Type
http://www.cambridge.org/Publisher


Abstract

We show that the behaviour under interpolation of 5x-class operators is not as good as it was supposed to be. An interpolation formula for Hilbert-Schmidt operators is also established.


Item Type:Article
Uncontrolled Keywords:Aronszajn-Gagliardo Functors; Compact-Operators; Real
Subjects:Sciences > Mathematics > Numerical analysis
ID Code:15338
Deposited On:24 May 2012 09:47
Last Modified:20 Jun 2018 11:23

Origin of downloads

Repository Staff Only: item control page